MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; HIP CEMENTLESS STEM
Model Number 01.12.023
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review performed by medacta regulatory affairs department on 17 june 2020: lot 170871: (b)(4) items manufactured and released on 31-jul-2017.Expiration date: 2022-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: cup: versafitcup cc trio 01.26.45.0050 acetabular shell cc trio ø 50 lot.173466 (k103352).Batch review performed by medacta regulatory affairs department on 17 june 2020: lot 173466: (b)(4) items manufactured and released on 19-sep-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 lot.180641 (k072857).A batch review performed by medacta regulatory affairs department on 17 june 2020: lot 180641: (b)(4) items manufactured and released on 30-may-2018.Expiration date: 2023-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: cc e cc light 01.26.3244hct flat pe hc liner ø 32 / e lot.171719 (k103352).A batch review performed by medacta regulatory affairs department on 17 june 2020: lot 171719: (b)(4) items manufactured and released on 25-jun-2017.Expiration date: 2022-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
2nd infection of thr requiring revision surgery to remove all implants after 2 years and 5 months from the primary surgery.The first infection and revision of head and liner was done in (b)(6) 2018.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
CH  6874, CHE
MDR Report Key10257289
Report Number3005180920-2020-00397
Device Sequence Number11534004
Product Code LZO
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/19/2022
Device Model Number01.12.023
Device Catalogue Number01.12.023
Device Lot Number170871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight80